# SDR HNAA0700223

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 38,658 hours, 42,507 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 826069149
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION FOR SB8-24-83 AND AD2007-04-22 THE RUDDER PRESSURE AND RETURN HYDRAULIC LINES WERE FOUND CHAFED PASSING THROUGH ASSEMBLY PART NUMBER 820335-001.  REMOVED AND REPLACED THE RUDDER HYDRAULIC LINES.  THIS IS THE THIRD OCCURRENCE FOUND DURING THIS INSPECTION.
